Filled groups of order pqr for primes p; q and r

Chimere S. Anabanti*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We classify the filled groups of order pqr for primes p, q and r. Our result confirms a conjecture of Anabanti, Erskine and Hart for these examples of soluble groups.

Original languageEnglish
Pages (from-to)1019-1021
Number of pages3
JournalQuaestiones Mathematicae
Issue number8
Publication statusPublished - 2021


  • filled groups
  • locally maximal
  • Product-free

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this